It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Epilepsy Board Index
Board Index > Epilepsy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 18 of 18 for dilantin liver damage. (0.029 seconds)


... I am one of those that has been on Dilantin for years. ... (5 replies)
... Curse, I spoke with my Neuro today and he said that although Dilantin may not cause liver damage it will affect liver function test specifically AST levels. ... (8 replies)
... n't know what they were. I thought I was getting sick or just tired. I had auras a few months earlier but never went into a grand mal seizure. I was put on 400mg Dilantin daily at the hospital and my nuero decided to keep me on it since I had already started. ... (3 replies)

... because long term it will do some damage to you. ... (7 replies)
... If the Dilantin isn't causing you any current problems maybe you could put off the switch until you are finished with graduate school. ... (7 replies)
... To make my point, I would suggest researching Depakote and Dilantin. Depakote, even in small amounts, can cause permanent liver damage in some individuals. In such a case death would not necessarily be swift but rather very slow and painful. ... (11 replies)
Epilum
Jan 15, 2008
... Weight gain can also occur. Drowsiness and tremor are infrequent side effects. Hair loss occurs in some people, but usually minor and reversible. Liver damage very uncommon but may be serious. Blood disorders at high dose. ... (2 replies)
... I just wanted to tell you that I'm taking 4 different AEDs and I don't think I'm getting better control than with Dilantin alone but everyone is different. I had 1 neuro that said he would never prescribe more than 2 AEDs for anyone. ... (4 replies)
... Any long term effects with liver damage or anything like that? ... (7 replies)
... aside from the damage it can do to the liver, the bone is another one. I currently only have osteopenia, but my Ep. ... (5 replies)
... no major damage to the liver. ... (8 replies)
... I'm not a doctor but it can take time to build a toxic level of an AED in your system. I was toxic, at least I was told, on dilantin and tegretol XR. This was a few years ago and I think it did take at least a few months before I noticed the double vision and unsteadyness. ... (13 replies)
... YYES GRAPEFRUIT AND IT'S JUICE, PLUS SEVILLE ORANGES, WHICH ARE OFTEN USED FOR MARMALADE, AND, POSSIBLY TANGELOS CONTAIN NARIGAN WHICH INTERFERES IN THE LIVER WITH AN ENZYME. STRANGELY, IT CAN INCREASE THE STRENGTH OF A MEDICATION, OR DECREASE THE STRENGTH DEPENDING ON THE MED. ... (7 replies)
... MY concern is that she is drinking, not heavily, but regularly and although I have pleaded with her to stop because of the added stress on the liver from the AEDs, she only gets angry and ignors me. ... (3 replies)
I am so confused!
Jan 20, 2003
... Hi there I do not know nothing about this medication but you should Epilepsy Canada or Epilepsy Ontario web sit they have a lot of information about all these medication. Good luck. (5 replies)
I am so confused!
Jan 20, 2003
... My doctor is moving me from Dilantin to Depakote...I had a reaction to Trileptal. ... (5 replies)
... My liver enzymes were always elevated, but no neuro or epileptologist or other doc was alarmed. ... (3 replies)
... I am not an expert nor trained in medicine, and my experiences are anecdotal. I've been on Dilantin for over two years for nerve damage pain. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 08:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!